# SDR SWAA2013022613115

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 6,870 hours, 4,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING AT EMERGENCY EXIT ROW CAPTAIN'S SIDE.  REPLACED LENS PER AMM.
